# SDR FDKA200803113

- Difficulty date: March 16, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,681 hours, 16,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 2714
- Condition: Discharged
- Location: Cabin
- Part time: 8,899 hours, 6,830 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5970 JFK (1556 PHX LCL), LEFT EMERGENCY LIGHT INOP AT ROW 12.  MX REMOVED AND REPLACED BATTERY PACK, OPS GOOD.
